# SDR SWAA2021112239975

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT ANGLE BS 500D LBL 2; 9;13; 14-18; 20; 23; RBL 5; 8-11; 14-15; 23 WL 156 ; / [01] REMOVED AND EVALUATED DAMAGE.; [02] VERIFIED STEPS 1-10 OUT OF LIMITS.; [03] LOCATED AND DRILLED NEW FCB AFT BULKHEAD TO FLOOR SUPPORT ANGLE ITEM# 143A9485Y35 LOT#1468774-1 IAW 51-40-05-0G-0 OK TO INSTALL; [04] LOCATED AND DRILLED NEW FCB AFT BULKHEAD TO FLOOR SUPPORT ANGLE ITEM# 143A9485Y35 LOT#1468774-1 IAW SRM  51-40-05-0G-0 OK TO INSTALL; [05] VERIFIED LOCATE AND DRILL OF NEW FCB AFT BULKHEAD-TO-FLOOR SUPPORT PER SRM 51-40-05-0G-0; OK TO INSTALL; [06] FCB AFT BULKHEAD TO FLOOR SUPPORT ANGLE WILL BE INSTALLED ON CUSTOMER CARD # TTG8Q004EMB3; [07] UPDATED PARTS REMOVED / INSTALLED.; [08] INSPECTION COMPLETE
